skip to main content
Resource type Show Results with: Show Results with: Index

High-order finite element approximation for partial differential equations

Chernov, Alexey ; Schwab, Christoph

Computers and Mathematics with Applications, March 2014, Vol.67(4), pp.709-711 [Peer Reviewed Journal]

Full text available online

View all versions
Citations Cited by
  • Title:
    High-order finite element approximation for partial differential equations
  • Author/Creator: Chernov, Alexey ; Schwab, Christoph
  • Language: English
  • Subjects: Computer Science
  • Is Part Of: Computers and Mathematics with Applications, March 2014, Vol.67(4), pp.709-711
  • Identifier: ISSN: 0898-1221 ; E-ISSN: 1873-7668 ; DOI: 10.1016/j.camwa.2014.01.012